# SDR 2011F00150

- Difficulty date: June 19, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N146SL
- Make and model: Piagio P180
- Aircraft serial: 1091
- Aircraft time: 7,360 hours, 5,537 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: H

## Discrepancy

UNCOMMANDED AUTOFEATHER ON APPROACH, ADJUSTED NR 2 POWER CONTROL SYS, OPS CHECKED GOOD ON GROUND RUNS AND ON MX VERIFICATION FLIGHT.
